# SDR VJ9800347

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 135320
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD CORRODED BEYOND LIMIT AT STA 160 - 220, LBL 44-54 AND HAT CHANNELS ON BOTTOM SIDE WORN AND BARE METAL.  REMOVED CORROSION IAW DC9 SRM 53-01, FIG 1 AND FABRICATED NEW SKIN IAW DC9 SRM 53-21-1, 51-10-4 AND 53-21-0, FIG 2.
